# SDR CA130820008

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 32,039 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE CYLINDER LEAK CHECK SHOWED 0/80 ON CYLINDER NR 3.  INVESTIGATION FOUND THAT THE EXHAUST VALVE WAS BEING HELD OPEN.  FURTHER INVESTIGATION SHOWED THAT THE EXHAUST VALVE SEAT WAS EXCESSIVELY WORN.  THE CYLINDER WAS REPLACED WITH AN O/H CYLINDER, PN 399343 TO RECTIFY THE DEFECT.   THE CYLINDER REMOVED HAD A TSO OF 99.9 HRS.
